×

zbMATH — the first resource for mathematics

Über Defektbegriffe in der Theorie der meromorphen Funktionen. (German) Zbl 0198.11002

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Begehr, H.: Zur Nullpunktabhängigkeit der Nevanlinnaschen Defekte. Math. Z.106, 374-378 (1968). · Zbl 0159.36902
[2] Dinghas, A.: Über den Picard-Borelschen Satz und die Nevanlinnaschen Ungleichungen. J. Math. Pur. Appl. (9)42, 223-251 (1963). · Zbl 0118.07101
[3] Nevanlinna, R.: Eindeutige analytische Funktionen, 2. Aufl. Berlin-Göttingen-Heidelberg: Springer 1953. · Zbl 0050.30302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.